MathSciNet Relay Station
MathSciNet bibliographic data
MR1889225 (2003e:81047) 81Q10 (35Q40 82C10)
Fröhlich, Jürg; Tsai, Tai-Peng; Yau, Horng-Tzer On the point-particle (Newtonian) limit of the non-linear Hartree equation. Comm. Math. Phys. 225 (2002), no. 2, 223–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement